# SDR SWAA112993

- Difficulty date: April 21, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 19,301 hours, 11,357 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Rail
- Part number: 412A22511
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED SMOKEY SMELL MOMENTARILY IN FRONT LAV/GALLEY AREA.  INSPECTED AND FOUND EVIDENCE OF EXCESSIVE HEAT AT FWD COFFEEMAKER RACK.  REMOVED AND REPLACED RAIL ASSY PER MM.
